Open Access
Translator Disclaimer
Jan. 2000 A stochastic variational condition for the Maxwell connections
Keisuke Hara
Proc. Japan Acad. Ser. A Math. Sci. 76(1): 4-5 (Jan. 2000). DOI: 10.3792/pjaa.76.4

Abstract

The infinitesimal reduced variation of the stochastic parallel displacement on the commutative principal bundle is martingale if and only if the connections satisfy the Maxwell equations.

Citation

Download Citation

Keisuke Hara. "A stochastic variational condition for the Maxwell connections." Proc. Japan Acad. Ser. A Math. Sci. 76 (1) 4 - 5, Jan. 2000. https://doi.org/10.3792/pjaa.76.4

Information

Published: Jan. 2000
First available in Project Euclid: 23 May 2006

zbMATH: 0960.58018
MathSciNet: MR1752211
Digital Object Identifier: 10.3792/pjaa.76.4

Subjects:
Primary: 58G32
Secondary: 60J60

Keywords: Malliavin calculus , Maxwell connection , Stochastic parallel displacement , Yang-Mills connection

Rights: Copyright © 2000 The Japan Academy

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.76 • No. 1 • Jan. 2000
Back to Top